Some curves in abelian varities

Robert Clifford Gunning

Research output: Contribution to journalArticlepeer-review

31 Scopus citations
Original languageEnglish (US)
Pages (from-to)377-389
Number of pages13
JournalInventiones Mathematicae
Volume66
Issue number3
DOIs
StatePublished - Oct 1 1982

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Some curves in abelian varities'. Together they form a unique fingerprint.

Cite this